# SDR AC2A0000057

- Difficulty date: June 22, 2000
- Submitted: October 25, 2000
- Operation: General aviation
- Aircraft: N5402T
- Make and model: Skrsky S76
- Aircraft serial: 760140
- Engine: Allsn 250C30
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Metering Valve
- Part number: 47105
- Condition: Eroded
- Location: Fuel Nozzle
- Part time: 143 hours
- Component: Fuel Nozzle
- Component part number: 6899001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS ERODED AT METER SET CAUSING STREAKING AND VOIDS IN THE SPRAY PATTERN.  (X)
